Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016 (2016), Article ID 1350578, 8 pages
http://dx.doi.org/10.1155/2016/1350578
Research Article

Mathematical Analysis of a Reactive Viscous Flow through a Channel Filled with a Porous Medium

1Department of Mathematical Sciences, Redeemer’s University, Ede, Nigeria
2Department of Physical Sciences, Redeemer’s University, Ede, Nigeria

Received 19 July 2016; Accepted 14 November 2016

Academic Editor: Ghulam Shabbir

Copyright © 2016 Samuel O. Adesanya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

An investigation has been carried out to study entropy generation in a viscous, incompressible, and reactive fluid flowing steadily through a channel with porous materials. Approximate solutions for both velocity and temperature fields are obtained by using a rapidly convergent Adomian decomposition method (ADM). These solutions are then used to determine the heat irreversibility and Bejan number of the problem. Variations of other important fluid parameters are conducted, presented graphically, and discussed.